# SDR SCNA96006

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Engine: Pwa JT8D17R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE NR 3 ENGINE SHUT DOWN ON TAXI OUT.  FOUND NR 3 ENGINE TO HAVE A GEARBOX PROBLEM, SUN COUNTRY WILL UPDATE THIS REPORT WHEN SHOP FINDINGS ARE AVAILABLE.
